# SDR NWAA092349881

- Difficulty date: June 17, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 68,949 hours, 57,948 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK FOUND CRACK IN RT WING LEADING EDGE RIB FASTENER HOLE AT STA XCW 124.  REPAIRED PER EA 98-215902.
